RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1242–1252 (Mi de9999)  

Numerical methods. Equations in finite differences

On the approximate solution of a real singular integral equation on the spectrum

A. F. Matveev

State Scientific Center of the Russian Federation – Institute for Theoretical and Experimental Physics, Moscow

Full text: PDF file (1849 kB)

English version:
Differential Equations, 1999, 35:9, 1256–1267

Bibliographic databases:
UDC: 519.642.7
Received: 24.03.1999

Citation: A. F. Matveev, “On the approximate solution of a real singular integral equation on the spectrum”, Differ. Uravn., 35:9 (1999), 1242–1252; Differ. Equ., 35:9 (1999), 1256–1267

Citation in format AMSBIB
\Bibitem{Mat99}
\by A.~F.~Matveev
\paper On the approximate solution of a real singular integral equation on the spectrum
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1242--1252
\mathnet{http://mi.mathnet.ru/de9999}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747779}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1256--1267


Linking options:
  • http://mi.mathnet.ru/eng/de9999
  • http://mi.mathnet.ru/eng/de/v35/i9/p1242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019